Alert archive / Oklahoma / Red Flag Warnings in 2011

Red Flag Warning 41, NWS Norman, OK

June 23, 201117 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this red flag warning at Jun 23, 2011, 8:56 PM CDT for 17 counties in Oklahoma; 8 counties in Texas. It took effect at Jun 24, 2011, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 23, 2011, 8:56 PM CDT (01:56 UTC)
In effect from
Jun 24, 2011, 12:00 PM CDT
Expired
Jun 24, 2011, 9:00 PM CDT
In force
9 hr
Issued by
NWS Norman, OK
All 25 counties

Alfalfa County, OK, Beckham County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 79 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
3729 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

709 
WWUS84 KOUN 240156
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
856 PM CDT THU JUN 23 2011

...FIRE WEATHER WATCH FOR WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS...

OKZ004>006-009>011-014>016-021-022-033>038-TXZ083>090-241000-
/O.UPG.KOUN.FW.A.0043.110624T1800Z-110625T0200Z/
/O.NEW.KOUN.FW.W.0041.110624T1700Z-110625T0200Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
856 PM CDT THU JUN 23 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT FRIDAY FOR
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...SOUTH AROUND 20 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...MINIMUM 10 TO 20 PERCENT.

* TEMPERATURE...MAXIMUM 100 TO 108.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
2 follow-up statements
114 
WWUS84 KOUN 240840
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
340 AM CDT FRI JUN 24 2011

...RED FLAG WARNING FOR WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS...

OKZ004>006-009>011-014>016-021-022-033>038-TXZ083>090-241645-
/O.CON.KOUN.FW.W.0041.110624T1700Z-110625T0200Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
340 AM CDT FRI JUN 24 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING FOR WESTERN NORTH TEXAS AND MOST OF WESTERN OKLAHOMA...

* WIND...SOUTH AROUND 20 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...MINIMUM 10 TO 20 PERCENT.

* TEMPERATURE...MAXIMUM 100 TO 108.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
903 
WWUS84 KOUN 241940
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CDT FRI JUN 24 2011

...A RED FLAG WARNING REMAINS IN EFFECT FOR TODAY...AND HAS ALSO BEEN
ISSUED FOR PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS FOR
SATURDAY...

OKZ016-021-022-033>037-TXZ083>085-087-088-250300-
/O.NEW.KOUN.FW.W.0042.110625T1800Z-110626T0200Z/
/O.CON.KOUN.FW.W.0041.000000T0000Z-110625T0200Z/
CUSTER-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR-
240 PM CDT FRI JUN 24 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM CDT SATURDAY FOR
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS...

* WINDS...TODAY SOUTH 20 TO 28...GUSTING 35 TO 40 MPH. REMAINING
  BREEZY OVERNIGHT WITH OCCASIONAL GUSTS AROUND 30 MPH. SATURDAY
  SOUTH 20 TO 25...GUSTING 30 TO 35 MPH.

* HUMIDITY...10 TO 15 PERCENT IN THE AFTERNOON AND EVENING BOTH
  TODAY AND SATURDAY. RECOVERING ONLY TO 45 TO 65 PERCENT OVERNIGHT.

* TEMPERATURE...102 TO 109.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ004>006-009>011-014-015-038-TXZ086-089-090-250200-
/O.CON.KOUN.FW.W.0041.000000T0000Z-110625T0200Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
COMANCHE-WICHITA-ARCHER-CLAY-
240 PM CDT FRI JUN 24 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...

* WINDS...SOUTH 20 TO 28...GUSTING 35 TO 40 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* TEMPERATURE...102 TO 108.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

BURKE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Jun 23, 8:54 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 23, 8:54 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
854 PM CDT THU JUN 23 2011

.DISCUSSION...
A FEW SHOWERS AND THUNDERSTORMS FORMED OVER NORTHWEST OKLAHOMA
LATE THIS AFTERNOON...AND CONTINUE TO DRIFT SOUTHEAST WITH THE
PREVAILING FLOW ALOFT...AND ALONG THE SOUTHWEST PERIPHERY OF
STRONGER CONVECTIVE INHIBITION. THESE STORMS WILL PROBABLY PERSIST
THROUGH THE EVENING...ALTHOUGH THEIR OVERALL INTENSITY IS EXPECTED
TO DECREASE. HOWEVER...DUE TO WIDE TEMPERATURE-DEW POINT
SPREADS...STRONG WINDS WILL REMAIN A CONCERN UNTIL THE STORMS ARE
COMPLETELY DISSIPATED. SOME ADJUSTMENTS HAVE BEEN MADE TO POP AND
WEATHER GRIDS TO ACCOUNT FOR THESE STORMS.

DUE TO SEVERAL MAJOR WILDFIRES THIS EVENING...PLUS A FORECAST OF
VERY LOW HUMIDITIES/HIGH TEMPERATURES/MODERATE WINDS FOR
TOMORROW...WE ARE CHANGING THE FIRE WEATHER WATCH FOR TOMORROW
INTO A RED FLAG WARNING...WITH A ONE HOUR EARLIER STARTING TIME.

&&

.PREV DISCUSSION... /ISSUED 320 PM CDT THU JUN 23 2011/

DISCUSSION...
HIGH-BASED SHOWERS AND STORMS WILL SLIDE ACROSS SOUTHERN KANSAS
AND NORTHERN OKLAHOMA THIS MORNING. THE SHORT-TERM MODELS
/INCLUDING THE LOCAL WRF AND HRRR/ CONSISTENTLY SHOW A SIGNAL OF
ISOLATED SHOWER/STORMS ACROSS NORTHERN AND CENTRAL OKLAHOMA THIS
EVENING SO WILL MAINTAIN 20-30 PERCENT POPS. WITH THE LARGE
DEWPOINT DEPRESSION AND EXPECTED HIGH BASES... ANY SHOWERS AND
STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY AND
POTENTIALLY STRONG WINDS.

ATTENTION THEN SHIFTS TO THE HEAT REBUILDING ACROSS THE AREA AND
RELATED FIRE WEATHER CONCERNS. CONDITIONS ARE EXPECTED TO REACH
RED FLAG CRITERIA TOMORROW AFTERNOON IN THE WEST WITH WIND SPEEDS
SLIGHTLY HIGHER THAN TODAY... THEREFORE WILL ISSUE A FIRE WEATHER
WATCH IN THE WEST FOR TOMORROW. THE FIRE WEATHER CONCERNS WILL
PERSIST INTO EARLY NEXT WEEK WITH WARMING TREND AND CONTINUED
DROUGHT CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  99  75  98 /  30  10  10  10
HOBART OK         75 104  77 104 /  10  10  10  10
WICHITA FALLS TX  76 104  81 105 /   0   0   0   0
GAGE OK           69 102  69 101 /  20  10  10  10
PONCA CITY OK     68  96  76  97 /  30  10  10  10
DURANT OK         73  95  76  95 /  10   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM NOON TO 9 PM CDT FRIDAY FOR OKZ004>006-
     009>011-014>016-021-022-033>038.

TX...RED FLAG WARNING FROM NOON TO 9 PM CDT FRIDAY FOR TXZ083>090.

&&

23/09
Hazardous weather outlook, Jun 23, 11:50 AM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT THU JUN 23 2011

OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
ISOLATED SEVERE STORMS ARE POSSIBLE IN NORTHERN AND CENTRAL OKLAHOMA
THIS AFTERNOON AND EVENING.

DISCUSSION...
A WARM FRONT WILL REMAIN DRAPED ACROSS NORTHERN OKLAHOMA THIS
AFTERNOON...ROUGHLY FROM STROUD TO OKEENE TO WOODWARD. MOISTURE AND
WEAK INSTABILITY AT HIGHER LEVELS OF THE ATMOSPHERE WILL MAINTAIN A
FEW THUNDERSTORMS IN NORTHWEST OKLAHOMA EARLY THIS AFTERNOON. THESE
STORMS WILL PRODUCE OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND
GUSTS APPROACH 40 MPH.

BY LATE AFTERNOON...BROAD SCALE LIFTING WILL REMAIN JUST STRONG
ENOUGH...WHEN COMBINED WITH HOT TEMPERATURES...TO YIELD SOME
STRONGER THUNDERSTORMS. WIDELY SCATTERED STORMS MAY DEVELOP NEAR THE
WARM FRONT...BUT ALSO ALONG THE HIGHER TERRAIN OF FAR WESTERN
OKLAHOMA. WIND SHEAR IS FAVORABLE FOR ORGANIZED STORMS...BUT DRY LOW
LEVEL AIR WILL MINIMIZE INSTABILITY. THE RESULT WILL BE
THUNDERSTORMS WITH VERY HIGH CLOUD BASES...CAPABLE OF PRODUCING
LOCALLY DAMAGING WINDS. MARGINALLY SEVERE HAIL AROUND QUARTER SIZE
IS ALSO POSSIBLE.

DURING THE EVENING...A WARM MID LEVEL CAP WILL EXPAND EAST TOWARD
INTERSTATE 35. THE POTENTIAL FOR NEW THUNDERSTORM DEVELOPMENT WILL
BE CONFINED TO THE EAST OF THE DEVELOPING CAP...MAINLY OVER NORTH
CENTRAL OKLAHOMA. THE THREAT OF SEVERE WEATHER WILL LIKELY END BY
MIDNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUN 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
ALTHOUGH SURFACE WINDS WILL NOT BE ESPECIALLY STRONG TODAY...THE
PRESENCE OF HOT AND VERY DRY AIR WILL LEAD TO ELEVATED WILDFIRE
POTENTIAL THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL GENERALLY REMAIN VERY LOW FROM FRIDAY
THROUGH THE MIDDLE OF NEXT WEEK. THE HIGHEST CHANCE...AROUND 20
PERCENT...IS FORECAST OVER NORTHERN OKLAHOMA MONDAY NIGHT.

OTHER HAZARDOUS WEATHER...
100 DEGREE HEAT WILL PREVAIL EACH AFTERNOON OVER WESTERN NORTH TEXAS
AND MUCH OF WESTERN OKLAHOMA. HIGHS ALSO REACH 100 OR HIGHER OVER A
LARGER PART OF CENTRAL AND EASTERN OKLAHOMA BY MONDAY. SOME AREAS
WILL LIKELY EXPERIENCE AFTERNOON TEMPERATURES OR HEAT INDICES OF 105
TO 110 DEGREES BY NEXT WEEK. THE PERSISTENT AND PROLONGED HEAT MAY
LEAD TO A SIGNIFICANT INCREASE IN THE POTENTIAL FOR HEAT-RELATED
ILLNESSES.

AT THE SAME TIME...THE POTENTIAL FOR WILDFIRES WILL REMAIN VERY
HIGH...ESPECIALLY IN THE WEST.

BURKE

In the hours before

Special weather statement, Jun 23, 5:38 PM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
538 PM CDT THU JUN 23 2011

OKZ004-009-010-232300-
WOODWARD OK-HARPER OK-ELLIS OK-
538 PM CDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS...HARPER AND WOODWARD
COUNTIES.

AT 539 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
MAY...MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3663 9936 3645 9946 3661 9984 3675 9971

WR
Special weather statement, Jun 23, 6:56 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
656 PM CDT THU JUN 23 2011

OKZ004-009-240015-
HARPER OK-ELLIS OK-
656 PM CDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES.

AT 656 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES NORTHEAST OF BUFFALO TO 6 MILES NORTH OF CATESBY...MOVING EAST
AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3680 9930 3664 9966 3641 9963 3650 10002
      3661 10001 3677 9990 3693 9958

WR
Special weather statement, Jun 23, 7:35 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
735 PM CDT THU JUN 23 2011

OKZ004-009-240100-
HARPER OK-ELLIS OK-
735 PM CDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES.

AT 735 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
MAY...MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3653 9986 3659 9983 3669 9978 3662 9953
      3659 9955 3659 9960 3653 9960 3641 9968
      3652 9987

WR
Special weather statement, Jun 23, 7:47 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CDT THU JUN 23 2011

OKZ009-010-240115-
WOODWARD OK-ELLIS OK-
747 PM CDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND WOODWARD COUNTIES.

AT 747 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF FORT SUPPLY...MOVING SOUTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3660 9967 3660 9959 3645 9920 3626 9933
      3646 9976

WR
Special weather statement, Jun 23, 8:24 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
824 PM CDT THU JUN 23 2011

OKZ010-011-015-240200-
DEWEY OK-WOODWARD OK-MAJOR OK-
824 PM CDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY...MAJOR AND WOODWARD
COUNTIES.

AT 824 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED FROM 12
MILES NORTHWEST OF SHARON TO TALOGA...MOVING SOUTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 55 MPH...

LAT...LON 3591 9866 3596 9913 3644 9954 3631 9886

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:35 PM CDTSpecial Weather StatementOUNHarper25 min
Jun 23, 7:47 PM CDTSpecial Weather StatementOUNWoodward28 min
Jun 23, 8:24 PM CDTSpecial Weather StatementOUNDewey36 min
Jun 23, 8:54 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey51 min
Jun 23, 9:46 PM CDTSpecial Weather StatementOUNCuster44 min
Jun 24, 12:29 AM CDTSpecial Weather StatementOUNCleveland, McClain26 min
Jun 24, 12:56 AM CDTSpecial Weather StatementOUNCleveland, McClain34 min
Jun 24, 2:40 PM CDTRed Flag WarningOUNBeckham, Custer, Greer, Harmon, Jackson, Kiowa and 2 more30 hr
Jun 24, 2:47 PM CDTHeat AdvisoryOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more3 days

Nearby

Red Flag Warnings in Oklahoma, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.